|Online since 2002|
About Ortho Tri-cyclen®If you've used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Terrible headaches
I have just started tri-sprintec 3 days ago and I am experiencing terrible headaches. Is this a common side effect of tri-sprintec? If it is, will it go away with time? What symptoms do I have to feel for me to stop taking this pill?
AskDocWeb: A Severe headache is listed as one of the things for which you must seek medical attention, any of the following severe side effects of Tri-sprintec.
Subj: Have not had a period for 5 months
My doctor put me on ortho tri-cyclen lo because I was getting married. I took the pill on a Sunday morning, and by that Sunday night I was in bed with a migraine. I took the pill Sunday, Monday and Tuesday. Finally Tuesday night after visiting the ER twice for passing out the doctors took me off the pill, and the migraine let up Wed night. That was back in May of 07. Since then I have not had a period, and my body does not feel normal at all. It is all from the 3 pills I took. How do I get my body back to normal?
AskDocWeb: That certainly sounds like a nasty experience but yes, it could all have been caused by an adverse reaction. Your first step is a full examination to find out if damage has been done. That will also help determine what you need to do in order to get back to normal.
Subj: Girlfriend pregnant on ortho tricyclen LO
Girlfriend pregnant on ortho tricyclen LO...whether it was from antibiotics or missing a dose, we're here, and the baby (as long as everything is ok) won't be going anywhere anytime soon. My question: She avoided her period for two months in a row (didn't take the placebos?, not sure with the process)...so she may have become pregnant as long as two months ago. How can ortho affect a baby's health? I've read that depo doesn't cause side effects as anticipated, but haven't been able to find anything on ortho. Any help is appreciated. Also, for future reference, if she goes back on ortho after this child...was it the messing with her cycles that caused her to get pregnant? Is it more likely that she got pregnant following her last cycle (three months ago)?
AskDocWeb: Of course there is no way to know for sure but, one of the reasons why avoiding a period by skipping pills is not recommended is that accidents like this can happen. According to the manufacturer, the risk to the fetus is minimal.
Subj: How long until it is out of your system?
I've been on ortho for a year and a month, I recently just got off of it. How long until it is completely out of your system? The second you get off of it you can become pregnant or does it work for a week or so after?
AskDocWeb: That depends on where you are in your cycle when you quit. It is possible to get pregnant within days of quitting.
Subj: Trouble with acne after going off the pill
I also have had trouble after going off the pill with acne. I have always been prone to breaking out on my chin but since going off the pill it has only been worse. It has only progressed instead of getting better and I also have scarring. So for someone else who is going through this I understand! I wish there was something I could do. I've tried Proactiv and I eat healthy and drink plenty of water as well as take a daily vitamin... :(
Subj: Confusion with changing pills
I was in depo but I switch to that pill and I didn't take the last two weeks of the pack an then on I started a new pack and just took one pill cuz I'm confused. I don't think I'm taking it right, but we use protection. Should I get worried of being pregnant?
AskDocWeb: If you aren't taking them right, there is a chance of getting pregnant. Any time you are confused about the directions or don't understand them, call your doctor's office and ask for an explanation.
Subj: I no longer yell all the time
I was originally on Ortho Triclclen before I had my first child. I was moody and kept telling my OBGYN that I didn't like how they made me feel. After my first baby we decided to have another baby back to back (13 months apart) so I hadn't been on the pill for a while. When I got back on after my second child I again complained about the not feeling well and loss of libido. He chalked the loss of libido to having two children and prescribed me OrthoTricyclen Lo. I worked at first but noticed I gained more weight and still felt like crap--moody, rages, like I was in the clouds, anxiety... I went off for 5 months felt great and lost a lot of baby weight also. 35 lbs. fell off in about 4 months. But b/c I am done having children I went back on the Ortho Tri-Lo and again back to feeling like crap, moody and I have rages against my hubby that have gotten pretty bad. I did want to change my pills and asked to change to Yaz. I am a totally different person in just 4 days, I no longer yell all the time and I feel very level not up and down from hour to hour. After reading this, I don't think that I was crazy---was it the Ortho Tricyclen Lo?? Will my libido come back now that I am using Yaz? I can't believe how much better I feel. I am actually pretty upset at my OB for ignoring my issues.
Subj: Thyroid levels
I have been on the pill for about 3 months now and I just got blood work done and my thyroid levels are high. Can this be due to the pill?
AskDocWeb: Probably not, only one problem with thyroid has been reported and that was with Yasmin.
I recently went to the doctor and he prescribed me Ortho Tri-cyclen. I went to fill the prescription and they filled tri nessa (for insurance reasons). I wanted to see what the differences are between the two - I have heard alot of negative things about tri-nessa and am concerned with taking trinessa instead of OTC. Please help?
Whats the difference
AskDocWeb: Some women have reported that the generic didn't help their skin condition (rash/acne) as much as Ortho Tri-cyclen. One woman wrote, "If they are the same chemical makeup, there shouldn't be hundreds of women with major mood swings, weight gain, pregnancies, acne, and nausea when we all had no problems with Ortho TriCyclen." (See Audrey's post TriNessa side effects)
Subj: Very happy now
I've been on Ortho Tri-cyclen for almost 10 years, first years was very good, and this year I have experienced many side effects, I have brown spots in my face, cellulitis, mood swings, weight gain, loss of sex drive and appetite changes, and I'm very active person. These symptoms will not go away. I try creams for my face and people tell me with time the brown spots go and there not go. I stopped taking the pill. I don't want to take any pills any more. I think hormones are bad for women. After 2 months my skin is better and the symptoms are disappeared, I'm very happy with my life now.
Subj: Got off ortho-tri-cyclen
I have just recently got off ortho-tri-cyclen of being on it for three years. The first month of being off it I got my period as normal but now it is the second month and I am 2 weeks late is that normal side effect or could it br something else?
AskDocWeb: Being 2 weeks late could be a sign of pregnancy but it is also possible that it is just from discontinuing Ortho Tri-cyclen®. Irregularities are common during the first three months after going off a birth control pill.
Subj: How long?
I'm 16 and have been on tri cyclen for 13 days now and haven't yet noticed anything different in my skin! How long should it take?
AskDocWeb: The affect on your skin can take two or three months to show up.
Subj: Tingling feeling in left arm
I've been on Ortho Tri-cyclen for over a week. Five days into taking the pill I began to feel itching and tingling feelings right under my skin, especially in my left arm. When I called the health Dept., they told me it probably wasn't related to the BC. They also said blood clots couldn't form after only a week and it was safe for me to continue taking the pill. So, I was wondering: is it from anxiety or a reaction to my body getting used to the medication or what?
AskDocWeb: A tingling feeling in the left arm is one of the signs of a heart problem. Please report this to your doctor.
Subj: Higher hormone dose?
I had been on Ortho Lo for a year but switched to the higher dose Tri Sprintec because of intermittent bleeding. I've loved it for three years, but for the last few months I've started spotting as far as two weeks before my period, and I'm getting cramping like before I was on the pill. Do I just need a higher hormone dose again?
AskDocWeb: That's up to your doctor to decide. There may be something else going on so make an appointment with your physician at your earliest convenience.
Read more feedback
Report - 98 - 99 - 100 - Page 101 - 102 - 103 - 104 - Last Page 181
If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by.
This website is protected by copyright © 2002-2007 Askdocweb, Inc. All Rights Reserved. This is a layman's report on birth control and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.